Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
187 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for stomach upset and apetite loss

Hello Dr.Samuel ! My problem is that of stomach I guess.Before two days I packed half plate of chicken fried rice from a fast food and after eating that my stomach is upset .Now I don t feel like eating anything. I can eat liquid food but I don t want to eat rice, chapatti or any non veg item anymore .So can you please help me out .Thank You .
Wed, 20 Feb 2019
Report Abuse
Internal Medicine Specialist 's  Response
HI,

It seems you have acute Infectious gastritides- likely bacterial (other than H. pylori) following ingestion of chicken fried rice. A course of antacid like PPI (proton pump inhibitor) e.g. Pantoprazole and liquid sucralfate is usually advised along with a course of antibiotic (preferably fluoroquinolones e.g. Ofloxacin). Consult your doctor.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Tushar Kanti Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest treatment for stomach upset and apetite loss

HI, It seems you have acute Infectious gastritides- likely bacterial (other than H. pylori) following ingestion of chicken fried rice. A course of antacid like PPI (proton pump inhibitor) e.g. Pantoprazole and liquid sucralfate is usually advised along with a course of antibiotic (preferably fluoroquinolones e.g. Ofloxacin). Consult your doctor. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Tushar Kanti Biswas, Internal Medicine Specialist